# SDR CKSA98350

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED ON FUSELAGE STA 889 AT LONGERON 34.  REMOVED PREVIOUS REPAIR.  INSPECTED AREA MORE CORROSION NOTED ON INNER SKIN.  REMOVED CORROSION, CORROSION REMOVAL OUT OF LIMITS IAW L1011 SRM 53-31-00.  REPAIRED SKIN IAW L1011 SRM 53-31-00 FIG 826.  CORROSION TASK CARD NUMBER C53-120-04-01.  NON-ROUTINE TASK CARD NUMBER 18489.
